# SDR SWIA972655

- Difficulty date: June 24, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Aircraft time: 31,902 hours, 38,932 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT OCCURS IN FLIGHT, WILL NOT RESET.  OUTBOARD FLAPS FLASHING. REMOVED  AND REPLACED BOTH OUTBOARD FLAP ACTUATORS IAW 27-50-04.  RAN FLAPS NUMEROUS TIMES, OPS AND LEAK CHECK GOOD ON BOTH SIDES.  PN ON 320300-1007  SN ON RT 1148, LT 0026A  SN OFF RT 1143, LT 0953
